Hey Guys, wondering if any of you have noticed any side effects from taking allergy meds with pseudoephedrine in them??? Seems like I read somewhere that they can mess with the production of prostatic fluid etc..? Anyone heard of this? Last weekend (after having about 5 doses) after urinating, I was washing my hands when I felt like I had to pee again, although it wasn't the "my bladder is full" kinda feeling more like a "there's pee in my dick feeling"! Anyway, before I could get my shorts back down I was absolutely uncontrollably passing semen. I was completely flaccid and had no orgasmic feelings but it came pouring out. I soaked my boxers and had to go change. This has happened a few times before during exercise where a little will come out, especially if I haven't blown a load for a few days.......but this was so much more, kinda freaked me out. I quit the allergy meds for a few days and started on them again Monday. This morning while getting ready, same thing happened again. I was sitting on the side of the bed when the feeling came on, tried to make it to the bathroom but it was too late! Cum everywhere! I'm kinda paranoid that it will happen in the middle of the day or something and it will soak through my pants. Anybody ever been in this boat before?